Publication Abstracts

Canuto et al. 1978

Canuto, V., S.-H. Hsieh, and P.J. Adams, 1978: Mach's principle, the cosmological constant, and the scale-covariant theory of gravity. Phys. Rev. D, 18, 3577-3580, doi:10.1103/PhysRevD.18.3577.

It is shown that if the cosmological constant Λ ≠ 0, as growing evidence seems to indicate, then the recently proposed scale-covariant theory of gravity can lead to anti-Machian solutions, unless the scale factor is chosen appropriately. Two gauges that have only Machian solutions, independently of whether Lambda is zero or not, are presented and discussed.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{ca05510d,
  author={Canuto, V. and Hsieh, S.-H. and Adams, P. J.},
  title={Mach's principle, the cosmological constant, and the scale-covariant theory of gravity},
  year={1978},
  journal={Phys. Rev. D},
  volume={18},
  pages={3577--3580},
  doi={10.1103/PhysRevD.18.3577},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - ca05510d
AU  - Canuto, V.
AU  - Hsieh, S.-H.
AU  - Adams, P. J.
PY  - 1978
TI  - Mach's principle, the cosmological constant, and the scale-covariant theory of gravity
JA  - Phys. Rev. D
VL  - 18
SP  - 3577
EP  - 3580
DO  - 10.1103/PhysRevD.18.3577
ER  -

[ Close ]

• Return to 1978 Publications

• Return to Publications Homepage